It did not make me drowsy like its suppose to make u feel
20 Aug 2009
Lorazepam is a benzodiazepine, witch directly affects the brain. This drug usually makes a person more tranquil or sleepy, witch is why it is prescribed as a mild tranquilizer. Rapid heart beat is not a common side effect, but, in rare instances it COULD effect your heart, in witch case you should stop taking the medication and consult your doctor. Hope this helps, Manda
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 54-year-old overweight new user of phentermine. I think I now sometime feel faster heartbeat? My heart and BP are normally fine, otherwise my ...
1 answer • 12 Jul 2011
My doctor recently increased my daily dosage of Levothyroxine from 75mg to 100mg. At night my heart?
... seems to beat much faster, keeping me awake. Should I stay on 100mg or reduce it to 75mg again? It is really beginning to worry me and I fear I ...
6 answers • 4 Aug 2012
Zoloft - Someone please help me, ive recently struggled with anxiety and heart palputations over the
... past 3 weeks, i went to the emergency room and did and ekg and bloodwork and all came out fine. i walked out the hospital feeling far better ...
5 answers • 23 Jul 2013
I do .Is this normal ? I feel short of breath and tired all the time. I have recently had a cardioversion which regulated my heart beat
3 answers • 30 Aug 2013
Im on verapamil er 240 for heart palpulationa and bllod pressurer my heart beat is fine but bp is around 145/95
1 answer • 4 May 2015